# SDR SWIA2019072546096

- Difficulty date: July 23, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 30,856 hours, 29,559 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR DID NOT COME UP AFTER TAKEOFF.  FL 5270 CLOSED. REMOVED AND REPLACED NOSE LANDING GEAR WOW NR 2 AND CENTERED HARNESS ASSEMBLY AND CENTERED BRACKET.
